×

Found 489 Documents (Results 1–100)

100
MathJax

Multicomponent nonlinear evolution equations of the Heisenberg ferromagnet type: local versus nonlocal reductions. (English) Zbl 1486.35382

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 274-285 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Inverse scattering problems and their application to nonlinear integrable equations. (English) Zbl 1444.35001

Monographs and Research Notes in Mathematics. Boca Raton, FL: CRC Press (ISBN 978-0-367-33489-5/hbk; 978-0-429-32845-9/ebook). xxvi, 388 p. (2020).
MSC:  35-01 35R30 37Kxx
PDF BibTeX XML Cite
Full Text: DOI

A Cauchy-Kovalevsky theorem for nonlinear and nonlocal equations. (English) Zbl 1327.35001

Baklouti, Ali (ed.) et al., Analysis and geometry. MIMS-GGTM, Tunis, Tunisia, March 24–27, 2014. Proceedings of the international conference. In honour of Mohammed Salah Baouendi. Cham: Springer (ISBN 978-3-319-17442-6/hbk; 978-3-319-17443-3/ebook). Springer Proceedings in Mathematics & Statistics 127, 59-68 (2015).
MSC:  35A10 35Q53 37K10
PDF BibTeX XML Cite
Full Text: DOI

Dispersive geometric curve flows. (English) Zbl 1325.37050

Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 179-229 (2015).
MSC:  37K10 37K25 37K35 53C44
PDF BibTeX XML Cite
Full Text: arXiv

The Sturm-Liouville hierarchy of evolution equations and limits of algebro-geometric initial data. (English) Zbl 1308.37032

PDF BibTeX XML Cite
Full Text: DOI arXiv EMIS

Inverse problems and nonlinear evolution equations. Solutions, Darboux matrices and Weyl-Titchmarsh functions. (English) Zbl 1283.47003

de Gruyter Studies in Mathematics 47. Berlin: De Gruyter (ISBN 978-3-11-025860-8/hbk; 978-3-11-025861-5/ebook). xiii, 341 p. (2013).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification